VOL. 65 · NO. 2 | 2013
 
VIEW ALL ABSTRACTS +
Front Matter
Tohoku Math. J. (2) 65 (2), (2013)
No abstract available
Articles
Toshihisa Okada, Kiyoshi Takeuchi
Tohoku Math. J. (2) 65 (2), 159-178, (2013) DOI: 10.2748/tmj/1372182720
KEYWORDS: local zeta function, toric variety, oscillating integral, 14B05, 14M25, 14N99, 52B20
Takahiro Nakagawa
Tohoku Math. J. (2) 65 (2), 179-198, (2013) DOI: 10.2748/tmj/1372182721
KEYWORDS: Logarithmic growth, $p$-adic differential equation, 12H25
Ognyan Kounchev, Hermann Render
Tohoku Math. J. (2) 65 (2), 199-229, (2013) DOI: 10.2748/tmj/1372182722
KEYWORDS: Polyharmonic function, annular region, Fourier-Laplace series, Linear differential operator with constant coefficient, Taylor series, analytical extension, 31B30, 32A07, 42C15
Yuichiro Hoshi
Tohoku Math. J. (2) 65 (2), 231-242, (2013) DOI: 10.2748/tmj/1372182723
KEYWORDS: Monodromic fullness, hyperbolic curve, number field, 14H30
Toshiki Mabuchi, Yasuhiro Nakagawa
Tohoku Math. J. (2) 65 (2), 243-252, (2013) DOI: 10.2748/tmj/1372182724
KEYWORDS: Sasaki manifolds, Sasaki-Einstein metrics, the Reeb field, Kähler-Ricci solitons, transverse holomorphic structures, Koiso-Sakane's examples, non-toric Sasaki-Einstein manifolds, 53C25, 32Q20, 53C55
Takayuki Morisawa, Ryotaro Okazaki
Tohoku Math. J. (2) 65 (2), 253-272, (2013) DOI: 10.2748/tmj/1372182725
KEYWORDS: Class number, $\boldsymbol{Z}_p$-extension, Mahler measure, 11R29, 11R06, 11R18
Eric Foxall, Slim Ibrahim, Tsuyoshi Yoneda
Tohoku Math. J. (2) 65 (2), 273-279, (2013) DOI: 10.2748/tmj/1372182726
KEYWORDS: Navier-Stokes equations, streamline, Stokes theorem, 35Q30, 76D05, 76M99
Yuichiro Tanaka
Tohoku Math. J. (2) 65 (2), 281-295, (2013) DOI: 10.2748/tmj/1372182727
KEYWORDS: Cartan decomposition, multiplicity-free representation, semisimple Lie group, flag variety, visible action, herringbone stitch, 22E46, 32A37, 53C30
Jeff A. Viaclovsky
Tohoku Math. J. (2) 65 (2), 297-311, (2013) DOI: 10.2748/tmj/1372182728
KEYWORDS: weighted projective spaces, Einstein metrics, Kähler-Einstein metrics, orbifold Yamabe invariants, 53C25, 58J20
Back to Top